# SDR CA090402006

- Difficulty date: February 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,073 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 1019400017
- Condition: Broken
- Location: Throttle Cable
- Part time: 14,219 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW EXPERIENCED PROBLEMS WITH THE AUTO-FEATHER SYS. MX HAD DIFFICULTY TRYING TO RIG IAW MM. DURING THE TROUBLESHOOTING OF THE AUTO-FEATHER PROBLEM, THE THROTTLE CABLE ATTACHMENT BRACKET WAS FOUND BROKEN. THE BRACKET ASSY WAS REPLACED AND SYS RE-RIGGED IAW MM AND RETURNED TO SERVICE.
